Doctor insights on:
Vomit Blood Chemotherapy
Depends: Each donor is assessed for risk factors based on his/her individual medical and social history. For patients with a history of cancer, the decision to accept them as a donor depends on the type and stage of the cancer, the time from occurrence to donation, and testing to see whether there is evidence of recurrence. In addition, the immediate need for an organ may sometimes be considered. ...Read moreSee 1 more doctor answer
Not really: The treatment for essential thrombocytosis (too many platelets) can be Aspirin alone for patients with no symptoms. For patients with symptoms like blood clots, a low dose of oral chemotherapy is used. The drug is called hydroxyurea. It is very different from cancer chemotherapy and has very few side effects. Don't let the word chemotherapy scare you! it means "chemical treatment". Ie a drug. ...Read moreSee 1 more doctor answer
Its 3 months after chemotherapy, but still I am facing vomitings once in a week.
Also there is swere pain on my lower right stomatch after vomiting?
Ask oncologist: Your cancer doctor should be able to evaluate the cause for this. It is doubtful that it due to chemotx this far removed from treatment. Sounds like something else may be going on. Your oncologist will probably be able to figure this out quickly, . ...Read moreSee 1 more doctor answer
Depends: Some chemotherapy drugs cause more nausea than others. There are many good drugs today that can decrease the amount of nausea and work for days at a time. Besides the medicines to decrease nausea, other things that help are small frequent high protein meals instead of large meals. ...Read moreSee 1 more doctor answer
Low WBC: Chemotherapy of some types can cause a decrease in the white blood cells that are formed in the bone marrow. This is a concern because white blood cells are used by the body to fight off infection. If the WBC gets too low then the body is at risk for infections so sometimes chemo has to be stopped to let the white blood cells recover. ...Read moreSee 2 more doctor answers
How about never?: You are not 'supposed' to vomit. Not all chemo drugs will cause vomiting and there are many agents used nowadays to prevent that side effect. Sadly, some people will still have nausea and even vomit but you should not assume that is the rule. Word of advise: if you are 'sure' you will vomit with chemo, there is very little your doc can do to prevent it. Very powerful the mind is.... ...Read more
Variable: Of course, we look at them around the time you get chemotherapy to make sure it is safe to treat you but with most chemotherapies - blood counts drop the most around 7 to 12 days after treatment. Since there are many different types of therapy, our health care team will tell you when it is the most vulnerable time and many times we shedule lab tests around this. ...Read more
How can you treat persistent low hemoglobin counts following chemotherapy, other than blood transfusion?
Not many: Your heme-onc dr is an expert in this, and should have discussed (or tried) a gmcsf injection to stimulate your body's red blood cell production. But, many cancer pts do not respond to it--either due to the nature of the cancer or the treatment or both. If not amenable to induction of production, then will need transfusion every so many weeks. I see many pts who do this, and once used to it are ok. ...Read more
- Talk to a doctor live online for free
- Why do i vomit blood after chemotherapy?
- Vomiting expect chemotherapy
- Vomiting after chemotherapy
- Ask a doctor a question free online
- Chemotherapy induced vomiting
- Causes nausea vomiting chemotherapy
- Chemotherapy induced nausea and vomiting
- Vomiting blood
- Talk to a urgent care specialist online for free